# SDR DL76G091930

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 43,534 hours, 6,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LO CHECK SEATS 33 THRU 41 EMERGENCY LIGHTS INOP.  R & R CHARGER AND BATTERY FOR EMERGENCY LIGHTS OPS CHECKS GOOD IAW MM.
